MAUDE Adverse Event Report: ARTHREX, INC. THRDED G-WIRE,W/TRCR TIP,.062"; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. THRDED G-WIRE,W/TRCR TIP,.062"; ORTHOPEDIC MANUAL SURG INSTR
Model Number THRDED G-WIRE,W/TRCR TIP,.062"
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 2/18/2025, it was reported by a competent authority via (b)(4) that an ar-8941kt threaded guidewire tip had broken off into the bone.The surgeon was unable to retrieve broken fragment.This was discovered during a calcaneus procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3.
 
Event or Problem Description
Additional information received on 3/24/2025: there was no delayed in the case, and additional anesthesia was not needed.The patient suffered no negative effects on or after the surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion, prying/leveraging the device during insertion.

Brand Name
THRDED G-WIRE,W/TRCR TIP,.062"
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21548837
Report Number1220246-2025-00844
Device Sequence Number17243752
Product Code LXH
UDI-Device Identifier00888867051843
UDI-Public(01)00888867051843(11)241017(10)4254152579
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHRDED G-WIRE,W/TRCR TIP,.062"
Device Catalogue NumberAR-8941KT
Device Lot Number4254152579
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer03/24/2025
08/27/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/21/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown